I have used minoxidil for my hair thinning on the vertex and hairline and it is working great! Except I’m noticing a disturbing, growing sensation on my forehead since I have been using it.
Whenever I would apply the minoxidil, my forehead would have a cool, wet sensation for about 20 minutes as if cooled water was running over it but it wasn’t the minoxidil or water. Nevertheless, I have been using it for 2 months and my forehead feels STIFF and I’m noticing wrinkles! I’ve read the 2 archived topics about wrinkles & minoxidil (i.e.”Using Propecia at Temples, Wrinkles From Minoxidil…” ) but I found documented studies about how it effects collagen synthesis (see: Medscape & Investigative Ophthalmology & Visual Science)
I’m assuming that minoxidil would be the cause of my facial stiffness (so bad, it feels like my forehead is duct taped) and gradual appearance of wrinkles. I’m a 25 year old male. I would greatly appreciate it if you could reply. Thank you so much!
Aside from that previous post from a reader, I’ve never heard complaints about wrinkles being caused by minoxidil. None of my patients have reported that to me. The studies you sent are interesting, but I’m not convinced that minoxidil will cause wrinkles. You might have some kind of allergic skin reaction to an ingredient in your formulation of minoxidil. I’m just speculating, of course.